# SDR DXTA2019021982044

- Difficulty date: February 18, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 9,787 hours, 7,537 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: 62421241
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - UPON CLIMBOUT STAB MIS COMP ANNUNCIATOR WOULD NOT EXTINGUISH. REALIZED GEAR NEVER RETRACTED AS RED INTRANSIT LIGHT REMAINED ILLUMINATED. RAN LANDING GEAR WILL NOT RETRACT QRH. LANDING GEAR EXTENDED NORMALLY AND ALL SYSTEMS WORKED CORRECTLY AFTER CHECKLIST COMPLETION. ACCOMPLISHED ELECTRICAL RIGGING OF UPLOCK SWITCH, MEASURED CHROME OF STRUT, STRUT MEASURED 9.15 INCHES - .05 ABOVE MAX LIMITS - REMOVED LOWER BARREL OF STRUT - MEASURED FROM BEARING TO FORK AT 15.99" (.05 ABOVE LIMITS).  REMOVED BEARING ASSEMBLY - CLEANED THREATS, INSTALLED NEW BEARING ASSEMBLY (NOW MEASURING 15.87") - REINSTALLED LOWER PORTION OF STRUT.  MEASURED CHROME NOW TO BE 9" (WITHIN LIMITS).  ACCOMPLISHED OPERATIONAL CHECKS, PERFORMED 2 DOZEN GEAR SWINGS WITH NO DEFECTS.  ALL WORK DONE IAW MM 32-20-01.
